# SDR SROM20200810002

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 12,233 hours, 9,524 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 12,233 hours, 9,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN LT HORIZONTAL STABILIZER LOWER SKIN,  HSS 157, 9 AND 16 FROM THE AFT SPAR.  REPAIRED THE SKIN IAW SRM 55-10-01-2R-11, REV 70.
